# SDR 04FDEA00132

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 42,753 hours, 8,614 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: AUL7202519
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FIRE WARNING AT T/O 5 MINUTES.  WARNING WAS INTERMITTENT.  TESTED FIRE WARNING SYSTEM, TEST GOOD.  INSPECTED NR 3 ENGINE FIRE LOOPS WIRE HARNESSES, FOUND A LOOP WIRE HARNESS CHAFED AND SHORTING OUT.  REMOVED A LOOP WIRE HARNESS.  REMOVED A AND B LOOP PYLON DETECTORS PER MM 26-11-03-4.    INSTALLED NR 3 ENGINE FIRE DETECTORS "A" AND "B" PYLON  LOOPS IAW MM 26-11-03-4. OPS CHECKS AND R-T-S-PASS  FOR FDCU 3. NR 3 ENGINE COWLS CLOSED IAW MM 71-10-00.
